# SDR WVER0406201500009

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,846 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: CC67010084
- Condition: Gouged
- Location: Zone 500
- Part time: 23,309 hours, 19,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE RT WING TO FUSELAGE LINK AT BS 797, FOUND THE LT WING TO FUSELAGE LINK TO BE TOUCHING THE FUSELAGE FITTING AND WING FITTING.
